PDA

View Full Version : quitting metoprolol withdrawal


tmoc
11-19-2013, 01:37 PM
okay so ill start from the begining.... I went to the ER three months ago because while at work I started feeling light headed and dizzy then my heart started to pound and my BP went up sky high.The Doctors at the ER said i was dehydrated from all the drinking i did during the weekend. A few days after that i went to my doctors office and he gave me Metoprolo and Lorazepan. Metoprolol for my blood pressuresince it was high at the ER and Lorazepam if I feel funny or my heart starts pumping out of my chest. The First night I took it.... in the morning I got up to use the restroom. I got so dizzy and fell off the toilet. Called my doctor and he said to take only half the pill so 25mg from 50mg. I took the 25mg for 2-3 weeks and felt like i was losing my mind made me nervous, scared, my feet would get very cold, the anxiety made me crazy, I felt dizzy and like I wasnt in my own body. I went to the ER maybe 3 time because of all that. I was also taking 1mg of lorazepam 3 times a day because i felt terrible from taking the BP med. For those 2-3 weeks i felt so sick and medicated out. I almost lost my mind. I kept calling and calling my doctor about the pill and he kept saying it was me and my body needs time to adjust and to keep taking the Lorazepam if i feel bad. Then I started to ween off after reading about the side effects. I did the half dose for a week then half of that and ect.... until I had to cut it with a razer blade. After everytime I halfed a dose same day my heart would start pounding to 130-160 bpm then my blood pressure would spike and i would panic and go to the ER. But slowly I would start feeling more alive everyday. At the ER they did blood test, EKG,Cat scans, chest x-rays, ultrasounds of my heart and I even did a stress test with my cardiologist which i got after my normal doctor gave up and said i need to see one. All test came back as i have a perfect heart. It drove me nuts knowing im feeling like im dieing and having all these test come back normal. But now I have been off all the pills for 6 days. im starting to feel more alive and less dizzy. I still feel anxious and nervous but i think its slowly going away. Today also my chest started feeling heavy and started feeling like i couldnt breath without really trying. So far only two days ago my heart started beating fast around 160bpm and my BP shot up to 200/110 but it only lasted 30sec and i didnt go to the ER so im hopeing that was the last time because of getting off themetoprolol. When that happens its so scary cause it comes out of no where and i feel like im dieing and going to pass out. oh.. also im 31 and have never been sick in my life like this..Im wondering what everyone thinks, what should i do, has anyone felt like this, and how long does these side effect last because if it aint the pills then something is wrong with me and im just so freaked out about all of this that im starting to get really depressed. i havent left the house to do anything but the doctors and ER in three months just dont know what to do... thanks and much aloha's